# SDR OZCA20141029003

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N691BC
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- Aircraft time: 46,303 hours, 47,324 cycles
- Engine: Ge CT75A2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 105 KT DUE TO RT ENG OVER TEMP INDICATION.  INSPECTED RT ENG FOR BLEED LEAKS.  FOUND RT PRIMARY BLEED TUBE & LOW PRESS BLEED TUBE CLAMPS LOOSE.  SECURED CLAMPS AT BLEED TUBES IAW MAINTENANCE MANUALS.  PERFORMED GND POWER RUNS. ALL POWER RUNS WITHIN LIMITS.  RT ENG INDICATION NORMAL AT TAKEOFF POWER.
